Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
Volume 1990, Issue 409 (Jan 1990)

Issues

On the motive of an algebraic surface.

J.P. MURRE
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1990.409.190

About the article

Published Online: 2009-12-14

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1990.409.190. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Claire Voisin
Geometry & Topology, 2012, Volume 16, Number 1, Page 433
[2]
B.Brent Gordon, Masaki Hanamura, and Jacob P. Murre
Comptes Rendus Mathematique, 2002, Volume 335, Number 9, Page 745
[3]
Reza Akhtar and Roy Joshua
Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, 2009, Volume 3, Number 03, Page 547

Comments (0)

Please log in or register to comment.
Log in